# SDR DALA2024081908281

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 62,896 hours, 44,755 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Splice
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- FOUND 2 CRACK INDICATIONS ON LEFT SIDE OF VERTICAL STAB BELOW SPLICE AT STA 2F552.267 WHILE PERFORMING BHEC PER AA 5530-01048 STEP 8 REF AD2018-10-08. HOLES ARE MARKED. AFTER SEPARATION OF LAYERS CONFRIMED CRACK INDICATIONS FROM FWD FLANGE LAYER REF AA5530-01048 AND AD2018-10-08. COMPLIED WITH CRACK VERIFICATION PER STEP 16 OF AA5530-01048 AND AD2018-10-08. NO CRACK FOUND (QC1428). (LP #5583789)
